RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 1  


On orthorecursive expansions with errors in the calculation of coefficients
V. V. Galatenko
3
Regular Mittag-Leffler kernels and spectral decomposition of a class of non-selfadjoint operators
G. M. Gubreev
17
The Cauchy problem for an equation of Sobolev type with power non-linearity
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
61
On large values of the function $S(t)$ on short intervals
M. A. Korolev
115
On the fundamental groups of the complements of Hurwitz curves
O. V. Kulikova
125
Joint universality of general Dirichlet series
A. P. Laurincikas
133
On the numerical equivalence of algebraic cycles on potentially simple Abelian schemes of prime relative dimension
S. G. Tankeev
145
On two theorems of Lorentz
S. Yu. Tikhonov
165
Algebraic Lagrangian geometry: three geometric observations
N. A. Tyurin
179
The Cayley–Laplace differential operator on the space of rectangular matrices
S. P. Khekalo
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019